MathSciNet Relay Station
MathSciNet bibliographic data
MR684821 (84f:20044) 20G05 (16A64 20C20)
Andersen, Henning Haahr; Jørgensen, Jens; Landrock, Peter The projective indecomposable modules of ${\rm SL}(2,\,p\sp{n})$. Proc. London Math. Soc. (3) 46 (1983), no. 1, 38–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement